# SDR DALA2017050403549

- Difficulty date: May 2, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT EDGE OF RUDDER IS DAMAGED. REMOVED DAMAGED SECTION OF THE RUDDER SKIN.  FABRICATED & INSTALLED A REPAIR DOUBLER & FILLER IAW SRM 51-70-13-2R-2.
